Alert archive / Kansas / Flash Flood Warnings in 2024

Flash Flood Warning 13, NWS Goodland, KS

September 16, 2024Gove County, Kansas

NWS Goodland, KS issued this flash flood warning at Sep 16, 2024, 9:16 PM CDT for Gove County, Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2024, 9:16 PM CDT (02:16 UTC)
Expired
Sep 17, 2024, 1:47 AM CDT
In force
5 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Gove County, KS

The radar

The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 10:31 PM CDTFLASH FLOOD12 Sse Quinter, KSReported via social media. 2ft of water reported over the bridge crossing Hackberry Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

511 
WGUS53 KGLD 170216
FFWGLD
KSC063-170815-
/O.NEW.KGLD.FF.W.0013.240917T0216Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
916 PM CDT Mon Sep 16 2024

The National Weather Service in Goodland has issued a

* Flash Flood Warning for...
  East Central Gove County in west central Kansas...

* Until 315 AM CDT.

* At 916 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Quinter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3889 10039 3906 10023 3904 10018 3904 10015
      3883 10015

FLASH FLOOD...RADAR INDICATED

$$

Sipprell
4 follow-up statements
370 
WGUS73 KGLD 170324
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
1024 PM CDT Mon Sep 16 2024

KSC063-170815-
/O.CON.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
1024 PM CDT Mon Sep 16 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT TUESDAY 
FOR EAST CENTRAL GOVE COUNTY...

At 1024 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 3 inches of rain 
have fallen. Flooding impacts will continue, but no additional 
rainfall is expected. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Quinter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3889 10039 3906 10023 3904 10018 3904 10015
      3883 10015

FLASH FLOOD...RADAR INDICATED

$$

KMK
112 
WGUS73 KGLD 170415
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
1115 PM CDT Mon Sep 16 2024

KSC063-170815-
/O.CON.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
1115 PM CDT Mon Sep 16 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT TUESDAY 
FOR EAST CENTRAL GOVE COUNTY...

At 1115 PM CDT, the public reported four feet of water on the road 
near County Road O and the Gove-Trego Line. Between 1 and 3 inches 
of rain have fallen. Flooding impacts will continue, but no 
additional rainfall is expected. Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Quinter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3889 10039 3906 10023 3904 10018 3904 10015
      3883 10015

FLASH FLOOD...OBSERVED

$$

KMK
703 
WGUS73 KGLD 170634
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
134 AM CDT Tue Sep 17 2024

KSC063-170815-
/O.CON.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
134 AM CDT Tue Sep 17 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS 
MORNING FOR EAST CENTRAL GOVE COUNTY...

At 134 AM CDT, While additional rainfall is not expected, flooding 
associated with heavy rainfall Monday evening persists across the 
warning area early this morning.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of East Central Gove County

The public reported 4 feet of water over County Road 82 near the 
Trego County line at 1030 PM CDT Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3897 10015 3896 10015 3889 10015 3886 10015
      3885 10018 3885 10022 3887 10025 3890 10025
      3892 10024 3896 10019

FLASH FLOOD...OBSERVED

$$

Vincent
372 
WGUS73 KGLD 170647
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
147 AM CDT Tue Sep 17 2024

KSC063-170657-
/O.CAN.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
147 AM CDT Tue Sep 17 2024

...FLASH FLOOD WARNING FOR EAST CENTRAL GOVE COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3885 10022 3887 10025 3890 10025 3892 10024
      3896 10019 3897 10015 3889 10015 3886 10015
      3885 10018

$$

Vincent

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 6:42 PM CDT, 2 hours 34 minutes earlier. Its key messages:

  • Very warm and windy Tuesday with southerly winds gusting gusts 35 to 50 mph.
  • Slight Risk of severe thunderstorms for parts of the area Tuesday. Beneficial rainfall Tuesday night.
  • Next good chance for rainfall Friday night through Saturday night.
Area forecast discussion, Sep 16, 6:42 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
542 PM MDT Mon Sep 16 2024

.KEY MESSAGES...

- Very warm and windy Tuesday with southerly winds gusting
  gusts 35 to 50 mph.

- Slight Risk of severe thunderstorms for parts of the area
  Tuesday. Beneficial rainfall Tuesday night.

- Next good chance for rainfall Friday night through Saturday
  night.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 205 PM MDT Mon Sep 16 2024

Tonight...isolated to scattered showers and thunderstorms (20%-30%)
will move across the area from the southwest through about midnight
with the better chance generally south of a line from Flagler to
Trenton. The primary hazards will be gusty outflow winds which may
produce some blowing dust through about 01z to 02z. Low temperatures
are forecast to be in the middle 50s to upper 60s.

Tuesday-Tuesday night...a closed upper level low over Nevada in the
morning is forecast to become negatively tilted as it lifts into
Idaho by the end of the day, continuing northeast into eastern
Montana by 12z Wednesday. A strong surface pressure gradient will
result in southerly winds gusting in the 35 to 50 mph range during
the day, decreasing slowly overnight.

A more significant weather system ejects from the parent upper level
low, reaching far eastern Colorado around 18z, continuing slowly
east through all but Norton/Graham counties during the afternoon.
Overnight, this system continues moving east with drier air moving
in behind. Rainfall chances are currently forecast to be in the 20%-
50% range during the day, 50%-70% range overnight.

High temperatures remain above normal in the upper 80s to lower 90s
with low temperatures in the upper 40s to middle 60s.

Wednesday-Wednesday night...the forecast area remains under
southwest flow aloft, in between low pressure systems over Montana
and southwest California and ridging to our east. Drier air moves
into the area from the west, shutting down any chances for rainfall.
High temperatures will be in the middle 80s to lower 90s with low
temperatures in the lower 50s to middle 60s.

Thursday-Thursday night...the forecast area remains under southwest
flow aloft, in between an upper level trough west of the Continental
Divide and high pressure over Texas. A lack of moisture will prevent
any shower or thunderstorm chances. High temperatures remain
above normal in the middle 80s to lower 90s with low
temperatures in the lower 50s to middle 60s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Issued at 200 PM MDT Mon Sep 16 2024

Upper low in the Four Corners to start the period on Friday will
move into the central Rockies on Saturday and into the central
plains on Sunday. Northwest flow will then follow for early
next week on the back side of the system as it lifts into the
northern plains.

Precipitation chances Friday through Sunday will be the primary
forecast concern. Will start with southwest flow on Friday ahead
of the main system. Embedded waves and a frontal boundary will
combine for scattered showers and storms. Best moisture and
instability look to stay just southeast of the area, with more
of a dry southwest flow further north. If that holds, severe
chances will be low due to limited instability, though wind may
still be a concern with the high based storms. Cold front moves
through Friday night through Saturday morning (the usual timing
differences in the models), but by mid day Saturday should see a
post frontal regime across the area with breezy northeast winds.
Main upper low will move out of the Rockies Saturday afternoon
or Saturday night, accompanied by good chances for
rain/isolated thunderstorms. Severe storms not expected due to
the cooler/stable conditions. However, some signals in the
models for locally heavy rainfall, but exactly where the best
chances will occur uncertain due to the model differences in
track, strength and timing of the system. Precipitation chances
may linger well into Sunday depending on how fast the system
lifts out. A dry northwest flow will follow on Monday.

Temperatures remain above normal on Friday with upper 80s to
lower 90s. Quite a large range in temperatures in the models
for Saturday through Monday, with the ECMWF slower/warmer
overall compared to the wetter/cooler GFS solution. The blended
forecast essentially yields temperatures near normal, with highs
in the 70s to lower 80s and lows in the 40s and 50s.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 531 PM MDT Mon Sep 16 2024

KGLD...VFR conditions are expected through the period. Southerly
to southwesterly winds gusting 25-35 kts are anticipated
throughout the TAF period. After a brief decline to ~25 kts
between 03-12Z, southerly winds quickly increase after sunrise
with gusts up to 35 kts returning. Presently, scattered showers
will be possible near/over the terminal in the 00z-02z
timeframe. The primary hazard will be strong wind gusts,
potentially severe, along with local blowing dust that could
produce reductions in visibility. Should this occur, sub VFR
cigs and vis would be likely.

KMCK...VFR conditions are expected through the period. Southerly
winds gusting up to 35kts are anticipated from taf issuance
through majority of the period. A brief decrease to 25-30 kts is
expected from ~02-16Z with southerly winds quickly increasing
mid-morning with gusts up to 35kts through the afternoon
tomorrow. Presently, showers/thunderstorms will be possible
near/over the terminal in the 00z-02z timeframe with gusty
winds the primary hazard.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

SHORT TERM...99
LONG TERM...024
AVIATION...KMK
Hazardous weather outlook, Sep 16, 3:20 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
220 PM MDT Mon Sep 16 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
220 PM MDT Mon Sep 16 2024 /320 PM CDT Mon Sep 16 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Near critical fire weather conditions are anticipated this afternoon
generally along and west of Highway 25.

A few strong to marginally severe thunderstorms are possible through
9 PM MDT for locations generally south of a line from Flagler,
Colorado to Trenton, Nebraska. The primary hazard will be outflow
wind gusts up to 60 mph. There is a threat for the outflow to produce
blowing dust and potentially impactful reductions in visibility from
Cheyenne county Colorado northeast through Wallace, Kit Carson,
Sherman, Yuma and Cheyenne county Kansas through 7 PM MDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

Tuesday afternoon and evening, severe thunderstorms are possible
with wind gusts up to 65 mph and maybe hail up to an inch in
diameter. Locales along and west of highway 25 are favored.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. We would appreciate any
reports of blowing dust via telephone and social media.

In the hours before

Local storm report, Sep 16, 7:50 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
650 PM MDT Mon Sep 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Gst     Morland                 39.35N 100.07W
09/16/2024  E60 MPH          Graham             KS   Trained Spotter

            Spotter estimated 50-60 mph winds at the
            estimated report time.

&&

KMK
Special weather statement, Sep 16, 8:12 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Goodland KS
812 PM CDT Mon Sep 16 2024

KSZ004-016-170145-
Norton KS-Graham KS-
812 PM CDT Mon Sep 16 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTON AND GRAHAM COUNTIES
THROUGH 845 PM CDT...

At 812 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Hendley to 7 miles
northeast of Hill City to 8 miles northeast of Voda. Movement was
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Norton, Hill City, and Edmond around 815 PM CDT.
  Almena around 820 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3913 10000 3939 9994 3972 10000 4000 9997
      4000 9962 3957 9963 3957 9960 3953 9960
      3913 9961
TIME...MOT...LOC 0112Z 213DEG 32KT 4002 9991 3947 9978 3915 9995

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sipprell
Special weather statement, Sep 16, 8:15 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Goodland KS
815 PM CDT Mon Sep 16 2024

KSZ029-170130-
Gove KS-
815 PM CDT Mon Sep 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GOVE COUNTY THROUGH
830 PM CDT...

At 815 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Collyer, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Gove
County.

This includes Interstate 70 in Kansas between mile markers 109 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3870 10030 3903 10029 3908 10015 3875 10015
TIME...MOT...LOC 0115Z 237DEG 32KT 3892 10011

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Sipprell
Local storm report, Sep 16, 8:21 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
721 PM MDT Mon Sep 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Tstm Wnd Dmg     7 NNW Dresden           39.71N 100.47W
09/16/2024                   Decatur            KS   911 Call Center

            Dispatch reported multiple power lines down
            along K Lane between 1400th-1500th road.
            Time is radar estimated. Report called in at
            6:31 PM MT.

&&

KMK
Special weather statement, Sep 16, 8:29 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Goodland KS
829 PM CDT Mon Sep 16 2024

KSZ016-029-170215-
Gove KS-Graham KS-
829 PM CDT Mon Sep 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GOVE AND
SOUTHWESTERN GRAHAM COUNTIES THROUGH 915 PM CDT...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Pendennis, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Gove
and southwestern Graham Counties.

This includes Interstate 70 in Kansas between mile markers 108 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10012 3911 10015 3874 10015 3870 10029
      3892 10046 3920 10002 3913 9997
TIME...MOT...LOC 0129Z 228DEG 38KT 3883 10029

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sipprell
Local storm report, Sep 16, 8:32 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
732 PM MDT Mon Sep 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Tstm Wnd Dmg     7 NNW Dresden           39.71N 100.47W
09/16/2024                   Decatur            KS   911 Call Center

            Corrects previous tstm wnd dmg report from 7
            NNW Dresden. Dispatch reported multiple
            power poles, roughly 9 poles, down near the
            base along K Lane between 1400th-1500th
            road. Time is radar estimated. Report called
            in at 6:31 PM MT.

&&

KMK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:05 PM CDTSevere Thunderstorm WarningGLDDecatur40 min
Sep 16, 7:13 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton24 min
Sep 16, 7:29 PM CDTSpecial Weather StatementGLDGraham46 min
Sep 16, 8:12 PM CDTSpecial Weather StatementGLDGraham, Norton33 min
Sep 16, 8:15 PM CDTSpecial Weather StatementGLDGove15 min
Sep 16, 8:29 PM CDTSpecial Weather StatementGLDGove46 min
Sep 16, 8:47 PM CDTSevere Thunderstorm WarningGLDGove43 min
Sep 16, 9:25 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDGove34 min
Sep 17, 1:47 AM CDTAreal Flood WarningGLDGove10 hr
Sep 17, 6:56 PM CDTDust Storm AdvisoryGLDSherman64 min
Sep 17, 6:57 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDCheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more63 min

Nearby

Flash Flood Warnings in Kansas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.